| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 95% stenosed, 28mmx2.75mm target lesion was located in the severely tortuous and mildly calcified left circumflex artery.A 3.25mm x 12mm quantum maverick balloon catheter was advanced for dilation.However, during the procedure, the delivery shaft was fractured at about 65cm from the hub.The procedure was completed with another of the same device.No patient complications were reported, and patient status was stable post-procedure.
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6) university school of medicine e1.Initial reporter phone: (b)(6).
Event or Problem Description
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.A visual inspection revealed that at 55.5cm from the strain relief, the hypotube was separated.There were numerous hypotube kinks to the device.A microscopic inspection revealed no further damage or irregularity.There was no fluid detected to the device and the balloon was tightly folded.Product analysis confirmed the reported break as there was separation to the device.